MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SIGNATURE; SIGNATURE TLIF SPACER, TI SMALL, 8MM US

GLOBUS MEDICAL, INC. SIGNATURE; SIGNATURE TLIF SPACER, TI SMALL, 8MM US
Model Number 168.248
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient, and no imaging could be provided.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported by a representative from japan that gauze was left in a patient.During attempted removal of the signature spacer to retrieve the gauze, the sphere came off and the remaining implant could not be removed intra-operatively.There are no plans for a revision.

Brand Name
SIGNATURE
Common Device Name
SIGNATURE TLIF SPACER, TI SMALL, 8MM US
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11362300
Report Number3004142400-2021-00029
Device Sequence Number4760218
Product Code MAX
UDI-Device Identifier00889095047356
UDI-Public00889095047356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number168.248
Device Lot NumberMKV179KF
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2021
Initial Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;